Propriétés générales des applications déviant la verticale
Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, pp. 69-102.
@article{BSMF_1989__117_1_69_0,
     author = {Le Calvez, Patrice},
     title = {Propri\'et\'es g\'en\'erales des applications d\'eviant la verticale},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {69--102},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {1},
     year = {1989},
     doi = {10.24033/bsmf.2113},
     zbl = {0714.58032},
     mrnumber = {90m:58110},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2113/}
}
TY  - JOUR
AU  - Le Calvez, Patrice
TI  - Propriétés générales des applications déviant la verticale
JO  - Bulletin de la Société Mathématique de France
PY  - 1989
DA  - 1989///
SP  - 69
EP  - 102
VL  - 117
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2113/
UR  - https://zbmath.org/?q=an%3A0714.58032
UR  - https://www.ams.org/mathscinet-getitem?mr=90m:58110
UR  - https://doi.org/10.24033/bsmf.2113
DO  - 10.24033/bsmf.2113
LA  - fr
ID  - BSMF_1989__117_1_69_0
ER  - 
%0 Journal Article
%A Le Calvez, Patrice
%T Propriétés générales des applications déviant la verticale
%J Bulletin de la Société Mathématique de France
%D 1989
%P 69-102
%V 117
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2113
%R 10.24033/bsmf.2113
%G fr
%F BSMF_1989__117_1_69_0
Le Calvez, Patrice. Propriétés générales des applications déviant la verticale. Bulletin de la Société Mathématique de France, Volume 117 (1989) no. 1, pp. 69-102. doi : 10.24033/bsmf.2113. http://archive.numdam.org/articles/10.24033/bsmf.2113/

[ACHM]Aronson (D.G.), Chory (M.A.), Hall (G.R.), and Mcgehee (R.P.). - Bifurcation from an invariant circle for two parameters families of maps of the plane : -a computer assisted study, Comm. Math. Phys., 83, 1982. | MR | Zbl

[Bi]Birkhoff (G.D.). - Sur quelques courbes fermées remarquables, Bull. Soc. Math. France, 60, 1932, p. 1-26. - et Collected Math. Papers, vol. II, p. 444-461. | EuDML | JFM | Numdam | Zbl

[Bo]Boyland (P.L.). - Rotations sets and Morse decomposition in twist maps, Ergotic Theory Dynamical Systems, t. 8, 1988, p. 33-61. | MR | Zbl

[Ca]Casdagli (M.). - Periodic orbits for dissipative twist maps, Ergotic Theory Dynamical Systems, t. 7, 1987, p. 165-173. | MR | Zbl

[Che]Chenciner (A.). - [Séminaire Bourbaki, n° 622], Astérisque, vol. 121-123, Soc. Math. France, 1985, p. 147-170. | Numdam | Zbl

[Cho]Choquet (G.). - Lectures on analysis, vol. II. - New-York, W. A. Benjamin, In, 1969. | Zbl

[Ha]Hall (G.R.). - A topological version of a theorem of Mather on twist maps, Ergodic Theory Dynamical Systems, t. 4, 1984, p. 585-603. | MR | Zbl

[He]Herman (M.). - Sur les courbes invariantes par les difféomorphismes de l'anneau, Astérisque, vol. 103-104, Soc. Math. France, 1983. | MR | Zbl

[HH]Hockett (K.) and Holmes (P.). - Josephson's junction, annulus maps, Birkhoff attractors, horseshoes and rotation sets, Ergodic Theory Dynamical Systems, t. 6, 1986, p. 205-239. | MR | Zbl

[K]Katok (A.). - Some remarks on Birkhoff and Mather twist map theorem, Ergodic Theory Dynamical Systems, t. 2, 1982, p. 185-194. | MR | Zbl

[L1]Le Calvez (P.). - Existence d'orbites quasi-périodiques dans les attracteurs de Birkhoff, Comm. Math. Phys., t. 106, 1986, p. 383-394. | MR | Zbl

[L2]Le Calvez (P.). - Propriétés des attracteurs de Birkhoff, Ergodic Theory Dynamical Systems, t. 8, 1987, p. 241-310. | MR | Zbl

[N]Newman (M.H.). - Elements of the topology of plane sets of points. - Cambridge, Cambridge University Press, 1939. | JFM | Zbl

Cited by Sources: